# SDR EIAA2008102800066

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 96,612 hours, 21,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 20611
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT TEST FOUND UPPER DECK CABIN CEILING LIGHT BURNT OUT.  REPLACED UPPER DECK LIGHT ASSY, OPS CHECKED NORMAL IAW B747 MM 33-51-00.
